# SDR AALA202508068650

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 34,939 hours, 15,235 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LOCK KEEPS GETTING STUCK IN THE CLOSED POSITION. PEOPLE ARE HAVING TROUBLE GETTING OUT OF THE LAVATORY. CLEANED OBSTRUCTION FROM LOCKING MECHANISM ON AFT LEFT LAVATORY OPERATIONAL CHECK NORMAL.
